# SDR CA961009007

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 9,061 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN AIRCRAFT RETURNED FROM TEST FLIGHT THE RIGHT MAIN GEAR DOOR WAS HANGING DOWN. FURTHER INSPECTION REVEALED THAT THE GEAR DOOR BELLCRANK HAD BROKEN 3" TO THE LEFT OF THE GEAR DOOR ROD END ATTACHMENT.
